DOCUMENTA MATHEMATICA, Vol. 18 (2013), 507-517

D. Huybrechts and M. Kemeny

Stable Maps and Chow Groups

According to the Bloch--Beilinson conjectures, an automorphism of a K3 surface $X$ that acts as the identity on the transcendental lattice should act trivially on $\CH^2(X)$. We discuss this conjecture for symplectic involutions and prove it in one third of all cases. The main point is to use special elliptic K3 surfaces and stable maps to produce covering families of elliptic curves on the generic K3 surface that are invariant under the involution.

2010 Mathematics Subject Classification: 14J28 (14J50)

Keywords and Phrases:

Full text: dvi.gz 83 k, dvi 255 k, ps.gz 325 k, pdf 209 k.